MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 AUGMENT RASPING HANDLE; GRIPTION TF INSTRUMENTS : HANDLES

DEPUY IRELAND - 9616671 AUGMENT RASPING HANDLE; GRIPTION TF INSTRUMENTS : HANDLES
Model Number 2217-01-503
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the strike plate and the rasping handle are stuck together and will not come apart.This did not delay surgery.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary
=
> examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
AUGMENT RASPING HANDLE
Common Device Name
GRIPTION TF INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10961929
Report Number1818910-2020-26411
Device Sequence Number3188957
Product Code HTR
UDI-Device Identifier10603295097846
UDI-Public10603295097846
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2217-01-503
Device Catalogue Number221701503
Device Lot NumberSO2004437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer12/03/2020
12/18/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date12/11/2020
12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1